Need YI advice :(

iVillage Member
Registered: 08-07-2007
Need YI advice :(
2
Tue, 07-26-2011 - 10:38am

I know Chelle is open about having experience w/ this and I need help.

As you guys know I got a YI after my egg retrieval b/c of the antibiotics and steroids they make you take, and it went away w/ some OTC stuff. Then I had a UTI and needed more

Chouli, 34; DH 45 Lilypie Pregnancy tickers
iVillage Member
Registered: 07-28-2009
Tue, 07-26-2011 - 12:20pm
Ugh, seriously – if there is an antibiotic in the ROOM I will get a YI. I hate to say it but you have no choice but to treat the symptoms until your antibiotic regimen is complete :( You’d be wasting the Diflucan if you took it while you were still taking the meds. My RE gave me rx strength cream to combat the external itching and pain until I was done with my course of meds but if OTC cream works for you then def go with that.
Photobucket
iVillage Member
Registered: 08-07-2007
Wed, 07-27-2011 - 7:17am
Thanks. This sucks. I was really hoping to get back to normal DTD life. I am tired of my private parts having problems. (whine)
Chouli, 34; DH 45 Lilypie Pregnancy tickers